# SDR DALA13009075636

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR AFT LEAF SPRING FUNCTION FOUND FAILED IAW WC 2561-01257-01B, STEP 10.  SUMMARY: R1 DOOR SLIDE GIRT BAR R & R IAW AMM25-66-10.  R1 DOOR SLIDE GIRT BAR MECHANISM ADJUSTED IAW AMM 52-11-25. JOB COMPLETED.
